Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Got prolonged period. Suggested to take etosys. Correct medication?

Hi, Usually i get my periods on 10th of every month but this january i got by 10th and also i again got my periods by 27th of the same month. The flow wasnt like how i normally get . it was very less and also was light. It prolonged till feb 12. then stopped. Again after a week gap now i have got the periods which started by feb 20. Its still there for me even today. My doctor suggested me to take ETOSYS. Is that good? What is the reson behind my frequent flow any this had never happened to me before. Please advice. I m just worried whats happening.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thank you for your query.
Etosys is not the treatment for irregular period, but it is given for heavy and prolonged bleeding.
if that was the case, then yes, it is the correct medication.
Sometimes, a heavy period might be due to anxiety, stress , travelling or due to simple harmless variations in the normal menstrual cycle.
other causes of prolonged periods are endometrial polyps, cervical polyps, endometriosis, endometrial hyperplasia, hormonal medications, thyroid disorder, polycystic ovaries etc.
These can only be evaluated when you visit a gynecologist and have a complete examination and necessary blood tests and pelvic ultrasound.
take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor